# SDR AALA20060718

- Difficulty date: September 22, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - SMOKE IN CABIN AFTER MAXIMUM POWER TAKEOFF.  SMOKE CLEARED UP DURING CLIMB.  SMELLED LIKE OIL BURNING.  LANDED DFW WITHOUT INCIDENT.  FOUND OIL LEAK FROM APU.  PERFORMED WORK CARD 21-92-12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
